| Catalog Number |
68-270 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/15/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported of the right side device: "has a leak".The device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Device has been explanted and replaced.
Event or Problem Description
Healthcare professional reported of the right side device: "has a leak".Device has been explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6a.Clarification to d6a implant date: partial date provided as ¿2005¿.Date removed as it was before the manufacturing date of the device.